# SDR SWIA2020020348150

- Difficulty date: December 18, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE ON BOTTOM CENTER OF THE GALLEY SERVICE DOOR HAS CORROSION    (C-CHECK) RO 1/29/2020   REMOVED CORROSION TO A SMOOTH CONTOUR ON THE SPLICE ANGLE OF THE SERVICE DOOR WHERE MARKED REF CRJ200 SRM.  PART FOUND TO BE OUT OF LIMITS REF CRJ-200-SRM. REMOVED AND INSTALLED NEW SPLICE ANGLE REF CRJ-200-SRM. SEE CONTINUATION CARD FOR DETAILS
